Aa
A
A
Close
Avatar universal
weight gain bc of methadone
what can i do to stop gaining weight on methadone??
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hello,
Methadone has been used to cure the withdrawal symptoms in individuals who were previously addicted to opiate drugs. Weight gain is a common side effect of methadone. While on methadone you should try to keep your weight under control through exercise and diet control. Exercise can help you burn calories and build muscles. Take a nutritious diet and avoid taking saturated fats, cholesterols, sugars and sodium intake may help. Discuss with your doctor about reducing the dosage of methadone if you have entered into the recovery phase. Take care and regards!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1464196836
Blank
KTowne commented on hansen20's status
2 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
4 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on veronica0808's status
May 28
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
Weight Loss & Dieting Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Healthy Living Answerers